MathSciNet Relay Station
MathSciNet bibliographic data
MR1389498 46E35 (35B45 35J25)
Alvino, Angelo; Ferone, Vincenzo; Trombetti, Guido Moser-type inequalities in Lorentz spaces. Potential Anal. 5 (1996), no. 3, 273–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement